MathSciNet Relay Station
MathSciNet bibliographic data
MR986151 34C25
Habets, Patrick; Metzen, Gerhard Existence of periodic solutions of Duffing equations. J. Differential Equations 78 (1989), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement